# SDR ASAA2013123112271

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 11,737 hours, 3,541 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL,  RT PACK LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET.  ACFT GROUNDED.  PERFORMED RT PACK TEMP CONTROL BITE TEST.  GROUND OPS CHECKED GOOD, IAW AMM 21-61-00-700-806.  ACFT OK FOR SERVICE.
